MathSciNet Relay Station
MathSciNet bibliographic data
MR1867418 65R20
Brunner, Hermann; Hu, Qiya; Lin, Qun Geometric meshes in collocation methods for Volterra integral equations with proportional delays. IMA J. Numer. Anal. 21 (2001), no. 4, 783–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement